# SDR ASOA20151102064

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 30,892 hours, 24,296 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 23080760
- Part serial: BAE11378
- Condition: Faulted
- Location: Nr 2 Eng Fuel
- Part time: 33,915 hours, 13,965 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED NR 2 ENGINE UNCOMMANDED SHUTDOWN.  MAINTENANCE REPLACED THE NR 2 ENGINE FUEL PUMP AND METERING UNIT.  OPS CHECKS WERE GOOD.
